I got my period on the 12th of April. I had unprotected sex on the 5th day of my period which was the 16th. We weren't sure and to be safe I had a pill on the 18th of April which was within 72 hours. On the 3rd of May I started bleeding , which was not as heavy as my regular period but lasted 4-5 days. I had regular period symptoms like cramps and back pain.
I wasn't sure if that was withdrawal bleeding or my period that came in early. It's the 20th , but I haven't got my period as yet, assuming that was withdrawal bleeding.
Are there chances of being pregnant
Like the answers? Chat privately with the doctor of your choice
Hi there...there's very little chance that you will be pregnant. You can take a home urine pregnancy tests and confirm. Sometimes bleeding can occur after taking ipill, as it contains high doses of hormones and causes shedding of the uterine wall. But sometimes even diseases like pcod, fibromas, stress can cause abnormal bleeding. So it is better to consult a gynecologist personally for further evaluation.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.